Aa
A
A
A
Close
Allergy Community
10.3k Members
Avatar universal

Bump on penis after using latex condem

After having protected sex and taking off the condom I noticed I had a bump on the shaft of my penis. The base of the bump is red and the part that kinda sticks out is white. My question is- is this an allergic reaction to latex? Should I see a doctor? Is it dangerous? How should I proceed?
1 Responses
Avatar universal
MEDICAL PROFESSIONAL
Hello and hope you are doing well.

It could be an allergic reaction, if this occurs repeatedly with using the condom. The other causes could be due to a fungal infection, atopic dermatitis, contact dermatitis, balanitis and sexually transmitted diseases. Usually there is itching and some amount of inflammation with these conditions. You may need to consult your primary care physician who will examine you and may ask for blood tests to initiate appropriate therapy. In the meantime try to avoid using condoms and see if the inflammation subsides.

Hope this helped and do keep us posted.
Have an Answer?
Didn't find the answer you were looking for?
Ask a question
Popular Resources
Find out what causes asthma, and how to take control of your symptoms.
Find out if your city is a top "allergy capital."
Find out which foods you should watch out for.
If you’re one of the 35 million Americans who suffer from hay fever, read on for what plants are to blame, where to find them and how to get relief.
Allergist Dr. Lily Pien answers Medhelp users' most pressing allergy-related questions
When you start sniffling and sneezing, you know spring has sprung. Check out these four natural remedies to nix spring allergies.